# SDR UPS01836560

- Difficulty date: August 9, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN FOUND F/O'S SLIDING WINDOW LEAKING AIR AT TOP APPROX MID POSITION OF SEAL. APPROX 1/2 PSID. REMOVED & REPLACED RT SLIDING WINDOW IAW MM 56-10-03.
